# SDR IPXA09655752

- Difficulty date: May 4, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- System (JASC): 3150 · Central Warning
- Part: Panel
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A UPON POWER UP, CREW NOTICED ELECTRICAL SMELL.  MOST APPARENT NEAR CENTER OF COCKPIT NEAR CIRCUIT BREAKER PANEL OVERHEAD.  A/C PACKS NOT ON, APU ON.  AIR EXHAUST FROM COOLING OVERBOARD EXHAUST NORMAL.  T/S IAW FIM 21-00-21.  FOUND PILOTS OVERHEAD DOOR WARNING PANEL EMITTING A STRONG BURNT WIRE SMELL.  REMOVED AND REPLACED PANEL IAW MM 20-60-06-2.  OPS CHECKED LIGHTS IAW 33-16-00-5.  OK TO CONTINUE.
